Volume 5 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Algebraic models of Poincaré embeddings

Pascal Lambrechts and Donald Stanley

Algebraic & Geometric Topology 5 (2005) 135–182

DOI: 10.2140/agt.2005.5.135

Forward citations
Y Félix, J Thomas, String topology on Gorenstein spaces, Mathematische Annalen 345 (2009) 417
J R Klein, The dualizing spectrum II, Algebraic & Geometric Topology 7 (2007) 109
P Lambrechts, D Stanley, The rational homotopy type of a blow-up in the stable case, Geometry & Topology 12 (2008) 1921